MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR BIO PROBE 7G VERT; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR BIO PROBE 7G VERT; BIOPSY INSTRUMENT
Catalog Number ECP017GV
Medical Device Problem Codes Device Contamination with Chemical or Other Material (2944); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as this malfunction is considered one event identified by the dealer; only one mdr report will be submitted for the reported quantity affected of ten for this event.H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to vacuum assisted breast biopsy procedure, the two boxes have a moldy pungent smell.It was further reported that the inspection of the outer packaging is intact, open the packaging has traces of mold.The moldy smell is very strong.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and did not indicate a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failures as no objective evidence was provided for review.A definitive root cause for the reported device contamination with chemical or other material and packaging problem could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g3, h6 (device, method).H11: d4 (unique identifier (udi) #).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ENCOR BIO PROBE 7G VERT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
INFUS MEDICAL (THAILAND)
706 moo 4
bangpoo ind estate
samutprakarn province 10280
TH   10280
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20809487
Report Number2020394-2024-01752
Device Sequence Number21145775
Product Code KNW
UDI-Device Identifier00801741086298
UDI-Public(01)00801741086298(11)230113(17)241201(10)VTGZ0770
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Catalogue NumberECP017GV
Device Lot NumberVTGZ0770
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date11/29/2024
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown